An integrable deformation of an ellipse of small eccentricity is an ellipse

Avila A, De Simoi J, Kaloshin V. 2016. An integrable deformation of an ellipse of small eccentricity is an ellipse. Annals of Mathematics. 184(2), 527–558.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
Avila, Artur; De Simoi, Jacopo; Kaloshin, VadimIST Austria
Publishing Year
Date Published
2016-09-01
Journal Title
Annals of Mathematics
Volume
184
Issue
2
Page
527-558
ISSN
IST-REx-ID

Cite this

Avila A, De Simoi J, Kaloshin V. An integrable deformation of an ellipse of small eccentricity is an ellipse. Annals of Mathematics. 2016;184(2):527-558. doi:10.4007/annals.2016.184.2.5
Avila, A., De Simoi, J., & Kaloshin, V. (2016). An integrable deformation of an ellipse of small eccentricity is an ellipse. Annals of Mathematics. Princeton University Press. https://doi.org/10.4007/annals.2016.184.2.5
Avila, Artur, Jacopo De Simoi, and Vadim Kaloshin. “An Integrable Deformation of an Ellipse of Small Eccentricity Is an Ellipse.” Annals of Mathematics. Princeton University Press, 2016. https://doi.org/10.4007/annals.2016.184.2.5.
A. Avila, J. De Simoi, and V. Kaloshin, “An integrable deformation of an ellipse of small eccentricity is an ellipse,” Annals of Mathematics, vol. 184, no. 2. Princeton University Press, pp. 527–558, 2016.
Avila A, De Simoi J, Kaloshin V. 2016. An integrable deformation of an ellipse of small eccentricity is an ellipse. Annals of Mathematics. 184(2), 527–558.
Avila, Artur, et al. “An Integrable Deformation of an Ellipse of Small Eccentricity Is an Ellipse.” Annals of Mathematics, vol. 184, no. 2, Princeton University Press, 2016, pp. 527–58, doi:10.4007/annals.2016.184.2.5.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar